Bulletin of the Iranian Mathematical Society, ( ISI ), Volume (26), No (2), Year (2000-1) , Pages (89-95)

Title : a bound for the exponent of the schur multiplier of some finite p_ groups ( A Bound for the Exponent of the Schur Multiplier of some Finite p-Groups )

Authors: Saeed Kayvanfar , - - ,

Citation: BibTeX | EndNote

Abstract

Let $G$ be a finite $p$-group of exponent $p^e$. The paper is devoted to present a new bound for the exponent of the Schur multiplier of $G$, when $G$ is of class 3, 4 or 5 and $e$ satisfies in some conditions.

Keywords

, exponent , covering group, schur multiplier, p_group
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:200114,
author = {Kayvanfar, Saeed and -, -},
title = {a bound for the exponent of the schur multiplier of some finite p_ groups},
journal = {Bulletin of the Iranian Mathematical Society},
year = {2000},
volume = {26},
number = {2},
month = {January},
issn = {1735-8515},
pages = {89--95},
numpages = {6},
keywords = {exponent ; covering group; schur multiplier; p_group},
}

[Download]

%0 Journal Article
%T a bound for the exponent of the schur multiplier of some finite p_ groups
%A Kayvanfar, Saeed
%A -, -
%J Bulletin of the Iranian Mathematical Society
%@ 1735-8515
%D 2000

[Download]